Stopped HIV treatment three years ago
Jul 12, 2014
I stopped HIV treatment three years,I went back to my doctor because I had the Shingles(it is almost gone now). I started my old treatment(Norvir, Reyataz and Truvada)my viral load is 77,000 / CD4 30 it is very low, but he told me it will start to go up again. I feel and look fine but kind of worry, can you please advise. I still work Monday thru Friday and eat my three meals a day - very healthy, also taking my vitamins I do not go to the gym now waiting untill I have enough my T cells.
Will like your opinion and by the I am 60 yearl old.
Response from Dr. Holodniy
Assuming no other significant medical conditions, you should have a very good response to restarting HIV treatment. Your viral load is likely to respond quite quickly in terms of reduction, but given how low your CD4 count is currently, it may take some time to get back to higher levels. Given how low your CD4 count is, I assume your doctor has also given you some antibiotics to protect you from certain kinds of infections.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rectal Bleeding A Sign Of Acute HIV Infection?
- Hair Loss After Touching Vagina Worried I Have HIV
- Hairy Tongue After Unprotected Sex Without Ejaculation Worried I Have HIV
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.